Couldn't find what you looking for?

TRY OUR SEARCH!

I'm posting this in the hope that'll help other people like me who are struggling with this problem. About three months ago I developed a red rash on the top of the crown my penis and over the next couple weeks it extended down both sides and under the crown. It did not hurt or itch, it just looked terrible. I also had a rash running down the inside of both my legs were meets the torso. I am monogamous and have been married 20 years so I knew it was not sexually related. I tried just about everything that I could to treat it. I started with hydrocortisone cream, Desitin cream, and Monistat 7 cream. I even tried an apple cider vinegar and warm water soak. I finally went to my primary physician and he said that it was a fungal infection and prescribed Ketoconazole cream. After using two tubes of this cream, the condition was no better. In fact, it dried my skin out and made it peel. I finally went and saw my dermatologist. He immediately diagnosed me with a fixed drug reaction, something I've never heard of. At the time, I was only taking two drugs; omeprazole and ibuprofen. He then prescribed Triamcinolone cream. After doing some research, I learned that the fifth leading cause of fixed drug eruption was the family of anti-inflammatory drugs (NSAIDs) which ibuprofen belongs. I've been using the cream for three days now and the condition on my penis is almost completely gone. The inside of my legs are markedly improved. I would encourage anyone suffering from this condition to look into fixed drug reactions with their doctor. I hope this helps and good luck!

Loading...

thanks I've had the same issue but I'm only 15 and I don't use any drugs.I haven't told anyone because I get  shy with my dad my mom will want me to go to my doctor but my doctor is gay and has touched me in weird things so if you know another reason why this is happening.

 

thanks :)

Reply

Loading...